# SDR IXXA202201160001

- Difficulty date: January 16, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Spar Web
- Part number: 172T3005
- Part serial: NSN
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB INTERNAL (ACCESS 311AZ ) ABOVE RIB 4 HYD LINE CLAMP GOUGED RIB WEB
